MathSciNet Relay Station
MathSciNet bibliographic data
MR928490 11F35 (11F27 11P72)
Cohen, H. $q$-identities for Maass waveforms. Invent. Math. 91 (1988), no. 3, 409–422.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement